MathSciNet Relay Station
MathSciNet bibliographic data
MR96614 10.00 (68.00)
Robinson, Raphael M. A report on primes of the form $k\cdot 2\sp{n}+1$ and on factors of Fermat numbers. Proc. Amer. Math. Soc. 9 1958 673–681.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement